I need advice

Hi guys just wondering I got an implant in my arm to stop me getting pregnant I have it in for a good while now and now Ive be getting symptoms like headaches, new spots on my face, do you think I should be worried and go straight to my doctor and talk to him about it? Or is that normal I've been having these headaches the last few days and its agitating me everything I try to do won't work I toke painkillers they worked but they just come back after a few hours what should I do? Much help would be appreciated thank you guys ❤

3 Replies

oldestnewest
  • I'd see the doctor or nurse, whoever implanted it. The symptoms you describe are common ones, not something to be alarmed about as they usually stop after a few months, but maybe they can recommend what you could do meantime.

    You haven't started a new DMARD or any other meds for your arthritis have you? That's the only other thing that could be causing your symptoms. Alternatively you could ask over on the HU Women's Health site healthunlocked.com/womenshe...

  • Hi Leeanne,

    I hope you get better along with the implant.

    Next week I will have my marena coil changed. The symptoms you describe were the same for me last time.

    It took about 8 weeks for it to stabilize.

    For the headaches I had to go early to bed. I took Naproxen and Kapake.

    (Of course this was before my RA being diagnosed.) maybe talk to your GP about pain relief for your headache.

    All I can say is high stress load and not enough sleep was very much the reason for the headache.

    A bit of acne you just help with a good cleanser routine and moisturizer.

    I had terrible temper outburst and was up and down emotionally.

    I hope you won't be having that.

    Fingers crossed that this is a passing phase.

    🌷

  • Go back to the doctor as you seem to be reacting to the hormones. I have the depo provera injection every 3 months which has worked well for me with no side effects other than no periods which is great!

You may also like...